A male asked:
On vyvanse 40mg and just had 1st zoloft 25mg last night. had insomnia and diarrhea last night. should i take it pm again or should i try morning?
1 doctor answer • 1 doctor weighed in
Dr. Edward Workmananswered
Specializes in Pain Management
Morning dosing .: Zoloft is a serotonin increasing agent, via the blockade of transporters in the nerve nets that remove it from the synapse. Also it does this to a lesser extent with dopamine, thus increasing that neurotransmitter. The GI tract is heavily innervated by serotonin and many people develop diarrhea or other GI symptoms from it. Also taking it at night is a bad idea due to increased dopamine.
Created for people with ongoing healthcare needs but benefits everyone.
681 viewsAnswered >2 years ago
Last updated May 26, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.